# SDR AALA202407307216

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 71,312 hours, 29,520 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 1 TIRE BRAKE ASSEMBLY HAS SMOKE EMITTING FROM IT AND ALSO AN ACTIVE HYDRAULIC LEAK WITH FLUID STREAMING FROM THE BRAKE ASSEMBLY.  (OPEN).
